# SDR AWXA200600114

- Difficulty date: December 22, 2005
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,200 hours, 42,497 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655216
- Condition: Corroded
- Location: Bs 827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED CORROSION ON FUSELAGE FRAME ATTACH ANGLE AT AFT PIT BS 827, BL 13.80R AND WL 148.  CORROSION WAS OUT OF LIMITS IAW BOEING 737-300 SRM 53-00-07-1A1 FIG 101.  MAINTENANCE REMOVED ANGLE AND FABRICATED REPLACEMENT ANGLE IAW BOEING 737-300 SRM 53-00-07-1A1 FIG 101.  INSTALLED FABRICATED REPLACEMENT PARTS AT AFT PIT BS 827, BL 13.80R AND WL 148 IAW BOEING 737-300 SRM 53-00-07-1A1 FIG 101.
